# SDR CALA2025101710231

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 36,497 hours, 4,001 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 570111
- Part serial: 1361
- Condition: Inoperative
- Location: Audio
- Part time: 798,061 hours, 712,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OBSERVER ACP INOPERATIVE. CANT CHANGE SELECTED TRANSMIT SWITCH.  ACP FROZEN UNABLE TO SELECT ANY MIC ON OBSERVERS AUDIO CONTROL PANEL.   REMOVED AND REPLACED OBSERVER ACP PER AMM 23-51-01. OPS CHECK GOOD. NO DEFECTS NOTED.  ACFT OKAY TO CONTINUE.
